MathSciNet Relay Station
MathSciNet bibliographic data
MR1195304 (94h:34058) 34D20 (34D10 34H05 93D05)
Rosier, Lionel Homogeneous Lyapunov function for homogeneous continuous vector fields. Systems Control Lett. 19 (1992), no. 6, 467–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement